# SDR SWAA060615

- Difficulty date: February 22, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 58,935 hours, 54,720 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 2 L/E SLAT INBOARD LOWER T/E SKIN CRACKED.  REPAIRED SLAT PER SRM.
